# SDR C2XA11TY058

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 655
- Aircraft time: 24,252 hours, 12,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT FWD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED NR 3 INVERTER IAW EMB 145AMM 33-50-01.  OPS CHECK GOOD.
